# SDR GTIA2015092101367

- Difficulty date: September 21, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 36,874 hours, 17,637 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: No Test
- Location: Row 5 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 5DEF, OXYGEN MASK FAILED DROP TEST.  R & R EMERGENCY OXYGEN CONTAINER AT ROW 5 DEF IAW AMM 35-21-41, DROP CHECK GOOD.
